# SDR SWAA081921

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 33,701 hours, 19,505 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Part number: BACC2C400399
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED CABLE SEEN DURING FLIGHT HANGING OUT AT LT WING.  FOUND LT SPOILER CONTROL CABLE BROKEN.  REMOVED AND REPLACED CABLE PER MM.
